# SDR SWIA200413276

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 66 hours, 58 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 6222855011
- Part serial: 10J4J
- Condition: Malfunctioned
- Location: Nr 2 Radar Alt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, GLD UNSAFE CAUTION MESSAGE APPEARED.  RETURNED TO GATE.  MDC INDICATES SSCU2 FAILED.  RAD ALT RANGE FAULT COMP ID A13.REMOVED AND REPLACED NR 2 RAD ALT TRANSCEIVER.  OPS CHECK GOOD  IAW CRJ 700 MM 34-44-01.
